# SDR DALA2016122310115

- Difficulty date: December 20, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 39,895 hours, 27,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET AREA LBL 20 FLOOR SUPPORT INBOARD LOBES CORRODED AT BS 210.  OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 53-10-01 AND DWG 2929169, REV B.
